MathSciNet Relay Station
MathSciNet bibliographic data
MR572582 57R30
Ghys, E.; Sergiescu, V. Stabilité et conjugaison différentiable pour certains feuilletages. (French) Topology 19 (1980), no. 2, 179–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement